# SDR FDEA202212202973

- Difficulty date: December 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Part number: 114N51521
- Condition: Corroded
- Location: 241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE CABIN - STATION 960 TO 1019 LBL63 FLOOR STRUCTURE HAS SEVERAL FASTENER   HOLES WITH CORROSION  REMOVED CORROSION FROM CREASE BEAM I/B CHORD FROM STA 960 TO 1019, LBL 63 AND   FOUND TO BE OUT OF LIMITS IAW B757 SRM 51-10-02-0G AND 53-40-13-1A, FIG 101, DETAIL VII, SHT.   4. ORIGINAL MATERIAL THICKNESS IS .070", REMAINING THICKNESS IS .055", .015" WAS REMOVED.   REMOVED, FABRICATED NEW AND REPLACED THE L/H I/B CREASE BEAM CHORD, P/N 144N5152-1,   STA 900 TO 1040, LBL 63 IAW BAC DWG 144N5140, REV. C AND FEDEX E.A. F-5310-T0372233-P1,   TITLE: FUSELAGE - MAINFRAME - CREASE BEAM, STA 900 - 1040, LH AND RH SIDE, ALTERNATE   FINISH.
